Panadol Extra Pain Relief Tablets (12 Piece) (12 Piece)

Panadol Extra Pain Relief Tablets (12 Piece) (12 Piece)

€4.00€0.33 each
Limit 1 per orderThis item contains Paracetamol. Only 1 of these can be purchased in an order.

Description

Paracetamol 500mg Caffeine 65mg What are they for? Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and is gentle on you. Suitable for: Headache, migraine, backache, toothache, rheumatic pain, muscle pain, period pain It is also effective in the treatment and relief of the fever and the aches and pains associated with colds and 'flu.

Product Detail

Paracetamol 500mg Caffeine 65mg What are they for? Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and is gentle on you. Suitable for: Headache, migraine, backache, toothache, rheumatic pain, muscle pain, period pain It is also effective in the treatment and relief of the fever and the aches and pains associated with colds and 'flu.

Ingredients

Each film-coated tablet contains: Paracetamol 500mg, Caffeine 65mg, Contains Parahydroxybenzoates (E219, E215 and E217)

Safety Warning

CONTAINS PARACETAMOL DO NOT TAKE: - If you are allergic to paracetamol or any of the other ingredients. DO NOT EXCEED THE STATED DOSE. DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS. CONSULT YOUR DOCTOR: - If symptoms persist. Prolonged use without medical supervision may be harmful. IMPORTANT: This product should only be used when clearly necessary. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Preparation & Usage

Please read the enclosed leaflet carefully before taking this medicine. How to Take: For oral use: Swallow Panadol Extra tablets with water. Adults and children aged 16 years and over: Take 2 tablets every 4 hours as required. Children aged 12 - 15 years: Take 1 tablet every 4 hours as required. Do not take more than 4 doses in 24 hours. Not suitable for children under 12ears. For professional advice on medicines, consult your pharmacist.

Storage Guidelines

Do not store above 25°C. Store in the original container.

Storage Type

TypeAmbient

Manufacturer Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Company Name

Haleon

Company Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Email Helpline

[email protected]

Telephone Helpline

GB: 0800 783 8881 IE: 1800 441 442

Minimum Age Advisory

Years12

Return To

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Product Number: 1028737000

Description

Paracetamol 500mg Caffeine 65mg What are they for? Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and is gentle on you. Suitable for: Headache, migraine, backache, toothache, rheumatic pain, muscle pain, period pain It is also effective in the treatment and relief of the fever and the aches and pains associated with colds and 'flu.

Product Detail

Paracetamol 500mg Caffeine 65mg What are they for? Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and is gentle on you. Suitable for: Headache, migraine, backache, toothache, rheumatic pain, muscle pain, period pain It is also effective in the treatment and relief of the fever and the aches and pains associated with colds and 'flu.

Ingredients

Each film-coated tablet contains: Paracetamol 500mg, Caffeine 65mg, Contains Parahydroxybenzoates (E219, E215 and E217)

Safety Warning

CONTAINS PARACETAMOL DO NOT TAKE: - If you are allergic to paracetamol or any of the other ingredients. DO NOT EXCEED THE STATED DOSE. DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS. CONSULT YOUR DOCTOR: - If symptoms persist. Prolonged use without medical supervision may be harmful. IMPORTANT: This product should only be used when clearly necessary. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Preparation & Usage

Please read the enclosed leaflet carefully before taking this medicine. How to Take: For oral use: Swallow Panadol Extra tablets with water. Adults and children aged 16 years and over: Take 2 tablets every 4 hours as required. Children aged 12 - 15 years: Take 1 tablet every 4 hours as required. Do not take more than 4 doses in 24 hours. Not suitable for children under 12ears. For professional advice on medicines, consult your pharmacist.

Storage Guidelines

Do not store above 25°C. Store in the original container.

Storage Type

TypeAmbient

Manufacturer Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Company Name

Haleon

Company Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Email Helpline

[email protected]

Telephone Helpline

GB: 0800 783 8881 IE: 1800 441 442

Minimum Age Advisory

Years12

Return To

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Product Number: 1028737000

The product information on this website may not be 100% accurate. Please check the product packaging information before consumption, especially if you have allergies or other health conditions. Store made products may contain other allergens due to potential cross contamination during handling.